# SDR IPXA2023092945567

- Difficulty date: September 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 23,780 hours, 14,972 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLAP TRACK #6 FIXED FAIRING HAS DENT ON O/B SIDE AT 4:00 POSITION 3" X 1.5" X .098" (SRM 57-20-35) REPAIRED DENT REF A300 SRM 57-20-35. INSTALLED REPAIRED # 6 R/H WING FWD FAIRING REF AMM 57-20-35Â€“401
